# SDR SWIA2017101043845

- Difficulty date: August 23, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 34,034 hours, 31,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 574 FRAME HAS CORROSION BETWEEN STRINGERS 26L TO 2 INCHES ABOVE STR 25R.   COMPLIED WITH ALL STEPS OF PERMANENT REPAIR IAW REO. PRESSURE CHECK GOOD.
